MathSciNet Relay Station
MathSciNet bibliographic data
MR2218994 (2007b:35208) 35L05 (35C20 35Q72 74G70 74H20 74R10)
Herrero, M. A.; Oleaga, G. E.; Velázquez, J. J. L. On the Eshelby-Kostrov property for the wave equation in the plane. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3673–3695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement